About this Journal Submit a Manuscript Table of Contents
International Journal of Differential Equations
Volume 2013 (2013), Article ID 502963, 9 pages
http://dx.doi.org/10.1155/2013/502963
Research Article

Positive Periodic Solutions of Cooperative Systems with Delays and Feedback Controls

1College of Applied Mathematics, Xinjiang University of Finance and Economics, Ürümqi 830012, China
2College of Mathematical Sciences, Xinjiang Normal University, Urumqi 830054, China

Received 23 April 2013; Accepted 13 May 2013

Academic Editor: Norio Yoshida

Copyright © 2013 Tursuneli Niyaz and Ahmadjan Muhammadhaji. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper studies a class of periodic n species cooperative Lotka-Volterra systems with continuous time delays and feedback controls. Based on the continuation theorem of the coincidence degree theory developed by Gaines and Mawhin, some new sufficient conditions on the existence of positive periodic solutions are established.